Thread: yet another puffy nip question.
09-18-2003, 09:58 PM #1
yet another puffy nip question.
ok im getting ready to do my first cycle. im doing some test enan, and some d-bol. im throwing in 10mg nolva a day and clomid pct. the only problem is i feel that i have a bit of puffy nips. its something i think i have had since i was young. i have never been a fat person, i think its just my genetics or something. i have normaly been a very lean/skinny person. has anyone ever experienced there puffy nips going away after doing a cycle. i mean by putting on more mass would you be reducing your body fat? they look normal when pumped/ flexed, just look a little soft when normal. i have read through a lot of the post on this, and havent found anyone that had it, and then went away after doing a cycle. most people say it either gets worse, or just sticks around and doesnt get better or worse. any advice on this? my bf is about 14-15% right now. so mabye im just caryng some ectra Bfd in my chest. this just has me a little worried that it might get worse.
09-18-2003, 10:48 PM #2
It won't get better if you have the problem naturally.
09-18-2003, 11:53 PM #3New Member
- Join Date
- Feb 2003
- Sunshine State
I also suffer from this problem, I think next week I am going to see a plastic surgeon and see what they say. Maybe that is the only answer.
09-19-2003, 10:44 AM #4Member
- Join Date
- Apr 2003
seeing as you do have some fat around your chest, if you drop your bf% and increase your lean muscle in your chest, it should improve the apperance. if you do manage to lose some fat and inc lean muscle mass, and you still have problems, i would suggest you consult your physician.
on another topic, personally i would get liquidex for that cycle too, and use ldex .25-.5mg/day and nolva 10mg/day. if you're just running nolva, i would use 20mg/day...not 10. just my 2cc
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)